Characterization of pure strategy equilibria in finite anonymous games


Blonski, Matthias


DOI: https://doi.org/10.1016/S0304-4068(99)00008-7
URL: https://www.sciencedirect.com/science/article/pii/...
Additional URL: https://www.researchgate.net/publication/222522398
Document Type: Article
Year of publication: 2000
The title of a journal, publication series: Journal of Mathematical Economics
Volume: 34
Issue number: 2
Page range: 225-233
Place of publication: Amsterdam
Publishing house: Elsevier [u.a.]
ISSN: 0304-4068
Publication language: English
Institution: School of Law and Economics > VWL, Mikroökonomik (Stahl Em)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Blonski, Matthias (2000) Characterization of pure strategy equilibria in finite anonymous games. Journal of Mathematical Economics Amsterdam 34 2 225-233 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item